# SDR DALA1245946701

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 44,099 hours, 16,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LOWER LATH ROLLER TORQUE TUBE FOUND INNER SKIN CRACKED AT LIGHTNING HOLE NEAR CENTER OF DOOR L2.  ACCOMPLISHED ERA 505954-14 REV ORIG.
